Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Could Tacrolimus Be The Cause For Increase In Creatinine Levels?

hi sir my wife is suffering from lupus nephritis class v,membrenious nephritis now dr advised tacrolimus 2mg twice daily, befor was taken mycept 360 twice my 24 ruine protine 7.2 gram, after taking tacrolimus my creatine level slightly incresed 1.2 should i countinue ? or cyclosporine is another option plz send advise?hb 10.9 platlets 2.55 albumin 2.8, wbc 15600, tacro asay 4.9 c3 c4 normal
Tue, 13 Sep 2016
Report Abuse
Nephrologist 's  Response
tacrolimus can cause increase in creatinine( ta rollmops toxicity) but if proteinuria is decreasing, you should continue with that.Tacrolimus may take 3 month to show any positive response in membranous nephritis.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Immunosuppression


Loading Online Doctors....
Could Tacrolimus Be The Cause For Increase In Creatinine Levels?

tacrolimus can cause increase in creatinine( ta rollmops toxicity) but if proteinuria is decreasing, you should continue with that.Tacrolimus may take 3 month to show any positive response in membranous nephritis.